Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the growth of polynomials


Authors: D. Dryanov and Q. I. Rahman
Journal: Proc. Amer. Math. Soc. 126 (1998), 1415-1423
MSC (1991): Primary 30A10, 30C10, 30D15, 41A17
MathSciNet review: 1443823
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $f$ be a polynomial of degree $n$ having only real zeros and none in $(-1,1)\, $. We look for a sharp upper bound for $\,|f(z)|\,$ at an arbitrary point of the complex plane $\,{\mathbb{C}}\,$ in terms of the supremum norm on $[-1,1]\,$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30A10, 30C10, 30D15, 41A17

Retrieve articles in all journals with MSC (1991): 30A10, 30C10, 30D15, 41A17


Additional Information

D. Dryanov
Affiliation: Department of Mathematics, University of Sofia, James Boucher 5, 1126 Sofia, Bulgaria
Address at time of publication: Département de Mathématiques et de Statistique, Université de Montréal, Montréal, Canada H3C 3J7
Email: dryanovd@ere.UMontreal.CA

Q. I. Rahman
Affiliation: Département de Mathématiques et de Statistique, Université de Montréal, Montréal, Canada H3C 3J7
Email: rahmanqi@ere.UMontreal.CA

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04227-0
PII: S 0002-9939(98)04227-0
Received by editor(s): October 16, 1996
Dedicated: Dedicated to the memory of Professor Paul Erdös
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1998 American Mathematical Society